# SDR AALA20050632

- Difficulty date: October 2, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT - AFT OVERWING AND OVERHEAD EMERGENCY LIGHTS AT ROWS 24 - 28 INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK FOR AFT OVERWING AND OVERHEAD EMERGENCY LIGHTS FOR ROWS 24 - 28.  SYSTEM GROUND CHECKED NORMAL OPERATION.
